DOI QR코드

DOI QR Code

A GRADED MINIMAL FREE RESOLUTION OF THE 2ND ORDER SYMBOLIC POWER OF THE IDEAL OF A STAR CONFIGURATION IN ℙn

Shin, Yong-Su

  • Received : 2018.02.18
  • Accepted : 2018.09.28
  • Published : 2019.01.01

Abstract

In [9], Geramita, Harbourne, and Migliore find a graded minimal free resolution of the 2nd order symbolic power of the ideal of a linear star configuration in ${\mathbb{P}}^n$ n of any codimension r. In [8], Geramita, Galetto, Shin, and Van Tuyl extend the result on a general star configuration in ${\mathbb{P}}^n$ but for codimension 2. In this paper, we find a graded minimal free resolution of the 2nd order symbolic power of the ideal of a general star configuration in ${\mathbb{P}}^n$ of any codimension r using a matroid configuration in [10]. This generalizes both the result on a linear star configuration in ${\mathbb{P}}^n$ of codimension r in [9] and the result on a general star configuration in ${\mathbb{P}}^n$ of codimension 2 in [8].

Keywords

a graded minimal free resolution;symbolic powers;regular powers;star configurations

References

  1. J. Ahn and Y. S. Shin, The minimal free resolution of a star-configuration in $\mathbb{P}^n$ and the weak Lefschetz property, J. Korean Math. Soc. 49 (2012), no. 2, 405-417. https://doi.org/10.4134/JKMS.2012.49.2.405
  2. C. Bocci and B. Harbourne, Comparing powers and symbolic powers of ideals, J. Algebraic Geom. 19 (2010), no. 3, 399-417. https://doi.org/10.1090/S1056-3911-09-00530-X
  3. C. Bocci and B. Harbourne, The resurgence of ideals of points and the containment problem, Proc. Amer. Math. Soc. 138 (2010), no. 4, 1175-1190. https://doi.org/10.1090/S0002-9939-09-10108-9
  4. E. Carlini, L. Chiantini, and A. V. Geramita, Complete intersections on general hypersurfaces, Michigan Math. J. 57 (2008), 121-136. https://doi.org/10.1307/mmj/1220879400
  5. E. Carlini, E. Guardo, and A. Van Tuyl, Star configurations on generic hypersurfaces, J. Algebra 407 (2014), 1-20. https://doi.org/10.1016/j.jalgebra.2014.02.013
  6. E. Carlini and A. Van Tuyl, Star configuration points and generic plane curves, Proc. Amer. Math. Soc. 139 (2011), no. 12, 4181-4192. https://doi.org/10.1090/S0002-9939-2011-11204-8
  7. S. Cooper, B. Harbourne, and Z. Teitler, Combinatorial bounds on Hilbert functions of fat points in projective space, J. Pure Appl. Algebra 215 (2011), no. 9, 2165-2179. https://doi.org/10.1016/j.jpaa.2010.12.006
  8. F. Galetto, Anthony V. Geramita, Y. S. Shin, and A. Van Tuyl, The Symbolic Defect of an Ideal, In preparation.
  9. A. V. Geramita, B. Harbourne, and J. Migliore, Star configurations in $\mathbb{P}^n$, J. Algebra 376 (2013), 279-299. https://doi.org/10.1016/j.jalgebra.2012.11.034
  10. A. V. Geramita, B. Harbourne, J. C. Migliore, and U. Nagel, Matroid configurations and symbolic powers of their ideals, In preparation.
  11. A. V. Geramita, J. Migliore, and L. Sabourin, On the first infinitesimal neighborhood of a linear configuration of points in $\mathbb{P}^2$, J. Algebra 298 (2006), no. 2, 563-611. https://doi.org/10.1016/j.jalgebra.2006.01.035
  12. M. Hochster and J. A. Eagon, Cohen-Macaulay rings, invariant theory, and the generic perfection of determinantal loci, Amer. J. Math. 93 (1971), 1020-1058. https://doi.org/10.2307/2373744
  13. Y. R. Kim and Y. S. Shin, Star-configurations in $\mathbb{P}^n$ and the weak-Lefschetz property, Comm. Algebra 44 (2016), no. 9, 3853-3873. https://doi.org/10.1080/00927872.2015.1027373
  14. J. P. Park and Y. S. Shin, The minimal free graded resolution of a star-configuration in $\mathbb{P}^n$, J. Pure Appl. Algebra 219 (2015), no. 6, 2124-2133. https://doi.org/10.1016/j.jpaa.2014.07.026
  15. Y. S. Shin, Secants to the variety of completely reducible forms and the Hilbert function of the union of star-configurations, J. Algebra Appl. 11 (2012), no. 6, 1250109, 27 pp.
  16. Y. S. Shin, Star-configurations in $\mathbb{P}^2$ having generic Hilbert function and the weak Lefschetz property, Comm. Algebra 40 (2012), no. 6, 2226-2242. https://doi.org/10.1080/00927872.2012.656783
  17. O. Zariski and P. Samuel, Commutative Algebra. Vol. II, reprint of the 1960 edition, Springer-Verlag, New York, 1975.

Acknowledgement

Supported by : Sungshin Women’s University